Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have thrush, swelling, itch, pain, burning, used fluconazole, clotrimazole, later showed improvement, but red discharge seen

Hi imAnna, i have a question regarding clotrimazole cream.unfortunately I got thrushthe sond time in my life, im thirty, and I used one tablet 150 fluconazole, clotrimazole pessary and keep onusi g for the third day clotrimazole in the form of cream, I noticed slight improvement in terms of , ess swelling, pain, burning, itchiness, but I notice reddish discharge now and unpleasant smell.what does it mean?
Thank you, Anna
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It seems that you might be having super added bacterial infection along with fungal infection.
Continue with medicine.
You may require one course of antibiotic oral medicine to control this infection.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor